# SDR C2XA02TY135

- Difficulty date: September 6, 2002
- Submitted: September 7, 2002
- Operation: Air carrier
- Aircraft: N13969
- Make and model: Emb EMB-145
- Aircraft serial: 145141
- Aircraft time: 8,096 hours, 5,526 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 14565100406
- Condition: Gouged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS  DURING A SCHEDULED INSPECTION A GOUGE WAS FOUND ON THE RIGHT HAND NR 1 LEADING EDGE.  MAINTENANCE ACCOMPLISHED A BLEND-OUT REPAIR IAW EMB GST 2512/02, THE REPAIR WAS SATISFACTORY.  THE AIRCRAFT WILL RELEASED UPON COMPLETION OF INSPECTION.
